MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT ACETABULAR SYSTEM; FLAT PE HC LINER Ø36/E

MEDACTA INTERNATIONAL SA MPACT ACETABULAR SYSTEM; FLAT PE HC LINER Ø36/E
Model Number 01.32.3644HCT
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 06/18/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19 jun 2026 lot 2432660: 100 items manufactured and released on 17-feb-2025.Expiration date: 2030-jan-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
 
Event or Problem Description
The patient had primary surgery with competitor implants.On (b)(6), 2025, the patient was revised to a medacta acetabular shell d 52 multi-hole and flat pe hc liner d 36/e.Presently, on (b)(6), 2026, the patient came in due to signs of infection and the cause is unknown.The surgeon performed a washout and revised the flat pe hc liner d 36/e to a double mobility hc liner d 28/dmc with dm converter.The surgery was completed successfully.

Brand Name
MPACT ACETABULAR SYSTEM
Common Device Name
FLAT PE HC LINER Ø36/E
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25747753
Report Number3005180920-2026-00644
Device Sequence Number13322699
Product Code LPH
UDI-Device Identifier07630030812118
UDI-Public07630030812118
Combination Product (Y/N)N
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.32.3644HCT
Device Lot Number2432660
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2026
Initial Report FDA Received Date07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexMale
Patient Weight102 KG
Patient RaceWhite